Posted by Jackie L (220.127.116.11) on August 12, 2001 at 02:30:49:
In Reply to: NO MORE, NO MORE, NO MORE posted by DD on August 12, 2001 at 02:13:28:
been able to check out the archives for suggestions... What do you take...have you tried oxygen, abortive, preventative ???? Some people have good luck with doing the imitrex trick...which is on the left side of the board just click on it... If we knew what caused these damn things we would have a better understanding on how to treat them... I am sorry that you are hurting and believe me you are no alone... WE UNDERSTAND and HAVE BEEN IN YOUR SHOES ALSO!!! Their was some success with taking dramamine or benadryl before bedtime... I am not sure what makes it work but some people here have found it very helpful... Wish I could do more to help you... Maybe somebody else will come up with more suggestions for you... Hope you get some sleep..I do believe that lack of sleep doesn't help our emotional state etc... I hope you get some relief soon...maybe time to go back to your doc or get a new one!!!!
Give more details on what you are taking etc... So we can better help you... Good Luck Jackie L.
Post a Followup